MAUDE Adverse Event Report: ARKRAY FACTORY, INC. RELION PRIME BLOOD GLUCOSE TEST SYSTEM

ARKRAY FACTORY, INC. RELION PRIME BLOOD GLUCOSE TEST SYSTEM
Model Number 701103
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history records were reviewed and no anomalies were detected.Arkray attempted to gather information and request the return of subject meter.Actual product was not returned for testing and lot number is not known so retention samples could not be tested.If either strips or meter is returned, arkray will evaluate the product and file a follow-up report.
 
Event or Problem Description
Caller could not see the lot number on the strips.Customer stated that she is getting inaccurate readings.Caller received 398 with inktel and claims that reading to be inaccurate.About a half hour before she said she received 38, and on the other hand received 512.Caller then took reading again and it was 259, then again it was 249 within a minute or so apart.Caller did not have any food, beverages, or medication before these results.Caller has not treated herself based on these results.Caller changes lancets for every test.No extreme temperature changes.Stores in bedroom.Meter is about 14 days old at most.Caller uses alcohol wipes and tests on the side of her finger.She does not have trouble getting a sample.No changes in diet or exercise.Strips are 50ct.Caller immediately replaces cap after removal of strip.Stores strips in bottle they come in.Walked through test and first test was 372 and second was 354.This is a 4.8% variance.Caller said she is sleepy and not feeling well.She is on diabetic neuropathy, high blood pressure, and aspirin for medications.Caller is insulin dependent and based on our meter she is unsure what to take for insulin because she says our meter is giving her varied readings.She is going into the er to find out what she should do.Please replace meter, 50ct strips, send cs, and rl.

Brand Name
RELION PRIME BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
ARKRAY FACTORY, INC.
1480 koji konan-cho
koka shiga, 520-3306,
JA 
MDR Report Key7842077
Report Number1832816-2018-00017
Device Sequence Number11154326
Product Code NBW
UDI-Device Identifier00605388022936
UDI-Public(01)00605388022936
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K091102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number701103
Device Catalogue Number701103
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient Weight59